# SDR YENA2019062840354

- Difficulty date: June 24, 2019
- Submitted: June 29, 2019
- Operation: Air carrier
- Aircraft: N594JB
- Make and model: Airbus A320-232
- Aircraft serial: 2284
- Aircraft time: 58,524 hours, 20,888 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Damaged
- Location: Lt Wing Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE,  IDENTIFIED HOLE DAMAGE ON THE LH WING PYLON SPIGOT FITTING CENTER HOLE.  NOTE AT THE CURRENT CHECK THE SUBJECT AIRCRAFT IS BEING UPGRADED FROM TO WV 017 AND ALL REPAIRS MUST ENSURE WV 17 APPLICABILITY.  AIB RESPONDED TO THE DAMAGE EVALUATION WITH REF/B/ TEMPORARY REPAIR APPROVAL.  THIS EC PROVIDES RECORD THAT THE FREEZE PLUG REPAIR WAS PERFORMED IAW AIRBUS REF/B/ & REF/C/ VIA AEM REF/D/. A19-420-01 - THIS EC EMBODIES TEMPORARY REPAIR INSTRUCTIONS PER REF /B/ RDAS VALID FOR 6 MONTHS. A19-420-02 -  RDAS 6 MONTH LIFE LIMITATION AWAITING FURTHER ANALYSIS; THIS REPAIR IS CLASSIFIED AS MAJOR BECAUSE IT ALTERS PSE STRUCTURAL STRENGTH.  MAJOR REPAIR CLASSIFICATIONS REQUIRE APPROVED DATA.
